# SDR REXA2014032700035

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 27,628 hours, 24,426 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON STRINGER 3L AT FS 280 CRACKED.  REPAIRED IAW SRM 51-24-21, 51-42-21, 51-42-06, 51-40-11, 51-25-06, 51-25-16 & 51-21-11.
